# SDR DALA2022122308318

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N932DS
- Make and model: Boeing 737-9
- Aircraft serial: 37290
- Aircraft time: 23,608 hours, 16,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 500f-500g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2548136) DURING INSPECTION FOUND CORROSION WEB - INTERCOSTAL LOCATED FROM BS500F TO BS500G AND STR26R AT FWD CARGO COMPARTMENT. REPLACED WEB INTERCOSTAL LOCATED FROM BS500F TO BS500G AND STR26R AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM 51-40-02, AND DWG 143A7505 SHEET 105.
